Skip navigation
BelSU DSpace logo

Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorPskhu, A. V.-
dc.identifier.citationPskhu, A. V. The cauchy problem for the multi-time ractional diffusion equation / A. V. Pskhu // Научные ведомости БелГУ. Сер. Математика. Физика. - 2015. - №17(214), вып.40.-С. 118-120. - Refer.: p.
dc.description.abstractIn this work, we study the following problem: find a regular solution и = u(x, y)ru
dc.subjectmathematical analysisru
dc.subjectcauchy problemru
dc.subjectmulti-time equationsru
dc.subjectdiffusion equationru
dc.titleThe cauchy problem for the multi-time ractional diffusion equationru
Appears in Collections:Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)

Files in This Item:
File Description SizeFormat 
Pskhu_The_cauchy.pdf78.62 kBAdobe PDFView/Open
Show simple item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.